MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Catalog Number 07P90-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 patient identifier: complete list of sample id's are (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated alinity i afp results for one patient.The patient was repeated on multiple instruments with lower results.The following data was provided: (afp reference value at facility: 0.9-8.8 ng/ml).Sid (b)(6); initial alinity afp result processed on (b)(6) 2025 on serial number (b)(6) = 39.50 ng/ml retested on (b)(6) 2025 on (b)(6) = <2.0 ng/ml and on (b)(6) = <2.00 ng/ml new specimen same patient sid (b)(6) processed on (b)(6) 2025 results from alinity i instrument serial number (b)(6) = <2.00 ng/ml and <2.00 ng/ml and processed on (b)(6) = <2.0 ng/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any increase in complaints for the complaint issue.Device history review did not identify any non-conformances, potential non-conformances or deviations associated with complaint lot number and complaint issue.The overall performance of the alinity i afp reagents in the field was reviewed using data gathered from customers worldwide.Review shows that the median patient result for the lot 64390fz00 is comparable with other lots in the field confirming no systemic issue for the lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity i afp reagent kit, list number 07p9020, lot 64390fz00 was identified.
 
Event or Problem Description
The customer observed a falsely elevated alinity i afp results for one patient.The patient was repeated on multiple instruments with lower results.The following data was provided: (afp reference value at facility: 0.9-8.8 ng/ml) sid (b)(6) initial alinity afp result processed on (b)(6) 2025 on serial number (b)(6) = 39.50 ng/ml retested on (b)(6) 2025 on (b)(6) = <2.0 ng/ml and on (b)(6) = <2.00 ng/ml new specimen same patient sid (b)(6) processed on (b)(6) 2025 results from alinity i instrument serial number (b)(6) = <2.00 ng/ml and <2.00 ng/ml and processed on (b)(6) = <2.0 ng/ml no impact to patient management was reported.

Brand Name
ALINITY I AFP REAGENT KIT
Common Device Name
KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21561728
Report Number3008344661-2025-00025
Device Sequence Number4430463
Product Code LOK
UDI-Device Identifier00380740130817
UDI-Public(01)00380740130817(17)250508(10)64390FZ00
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2025
Device Catalogue Number07P90-20
Device Lot Number64390FZ00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexMale